A solution of the problem of four limits

W. Bach

Annales Polonici Mathematici (1964)

  • Volume: 15, Issue: 1, page 57-76
  • ISSN: 0066-2216

How to cite


W. Bach. "A solution of the problem of four limits." Annales Polonici Mathematici 15.1 (1964): 57-76. <http://eudml.org/doc/266431>.

author = {W. Bach},
journal = {Annales Polonici Mathematici},
keywords = {partial differential equations},
language = {eng},
number = {1},
pages = {57-76},
title = {A solution of the problem of four limits},
url = {http://eudml.org/doc/266431},
volume = {15},
year = {1964},

AU - W. Bach
TI - A solution of the problem of four limits
JO - Annales Polonici Mathematici
PY - 1964
VL - 15
IS - 1
SP - 57
EP - 76
LA - eng
KW - partial differential equations
UR - http://eudml.org/doc/266431
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.